You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Projective Differential Geometry of Conjugate Nets
M. M. Slotnick
American Journal of Mathematics
Vol. 53, No. 1 (Jan., 1931), pp. 143-152
Published by: The Johns Hopkins University Press
Stable URL: http://www.jstor.org/stable/2370877
Page Count: 10
You can always find the topics here!Topics: Laplace transformation, Mathematical congruence, Tangents, Geometric planes, Mathematical surfaces, Focal points, Differential geometry, Mathematical theorems, Coordinate systems, Sufficient conditions
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
American Journal of Mathematics © 1931 The Johns Hopkins University Press